The Weierstrass Theorem on Polynomial Approximation

Vyborny, R. (2005) The Weierstrass Theorem on Polynomial Approximation. Mathematica Bohemica, 130 2: 161-166.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ77882_OA.pdf Full text (open access) application/pdf 521.73KB 0
Author Vyborny, R.
Title The Weierstrass Theorem on Polynomial Approximation
Journal name Mathematica Bohemica   Check publisher's open access policy
ISSN 0862-7959
Publication date 2005
Sub-type Article (original research)
Open Access Status File (Publisher version)
Volume 130
Issue 2
Start page 161
End page 166
Total pages 6
Editor Stefan Schwabik
Place of publication Prague, Czech Republic
Publisher Academy of Sciences of the Czech Republic, Institute of Mathematics
Collection year 2005
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: 2006 Higher Education Research Data Collection
School of Physical Sciences Publications
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 07:22:30 EST